# SDR ASOA20150308060

- Difficulty date: March 8, 2015
- Submitted: March 8, 2015
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 32,427 hours, 24,740 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE APU FIREWALL WAS FOUND TO BE CRACKED IN 2 LOCATIONS.  MAINTENANCE PERFORMED 2 DOUBLER REPAIRS IAW SRM 53-32-13.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
